# SDR EE4Y2025060422449

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-112
- Aircraft serial: 2378
- Aircraft time: 52,815 hours, 34,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT INSPECTION PER WROK CARD A32X-53-260-002, UPPER FUSELAGE AFT PAX CABIN/CREW ENTRY DOOR FR 66 LHS DOOR STOP FITTING # 2 LOWER I/B HOLE WITH CRACK INDICATION. PERFORMED REPAIR STOP FITTING HOLES OF LH AFT DOOR FR 66 FREEZE PLUG AND OVERSIZED BOLT INSTALLATION FITTING # 2 IAW A319 SRM TASK 53-41-12-300-010 PARAG 2A REV 150 AND TASK 53-41-12-300-008 FING 002 AND FIG 003 REV 150.THIS REPAIR IS CATEGORIZED AS MAJOR. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q170 ITEM 2-42.
